Caution, Drinking Long Term Dumolid Drugs Can Cause Coma

Sponsor Ads:
efek obat dumolid; bahaya obat dumolid

If it used to be heroin, ecstasy, and shabu to be a prima donna drug among young people in the 90s to early 2000s, another story with children in millenial times like today. Children of the modern era are now more likely to abuse drugs that are not really pure drugs. One of them is on the rise is dumolid medicine. They often consume this medicine along with soft drinks, coffee, or energy drinks to boost concentration and confidence.

What is dumolid medicine?

The dumolid drug is actually the brand name of the 5 mg nitrazepam generic drug belonging to the benzodiazepine drug class, a sedative. Dumolid drugs are one of the most commonly prescribed medication options for short-term therapy to treat severe sleep disorders (insomnia), seizures, anxiety disorders, and depression.

Nitrazepam belongs to Group IV psychotropic. Psychotropic drugs can only be issued with a doctor's prescription. When someone without a prescription gets and consumes dumolid drugs to get a sedative effect, use turns into abuse.

Nitrazepam 5 mg gives rise to a feeling of calm and relaxation both physically and mentally, creating a high-level dependency effect. It has been proven not only in patients who are prescribed strictly and regularly, as well as in those who illegally abuse dumolid drugs as narcotics.

What is the effect of taking dumolid drugs without a doctor's prescription?

Although dumolid drugs are proven to be beneficial for a number of specific medical conditions, these drugs can cause physical and psychological dependence. Sedation drugs work directly on the central nervous system - resulting in anesthetic effects and muscle relaxation, and lower anxiety levels.

The most frequently reported symptoms after dumolid drug consumption are feeling more energetic, relaxed, and talkative. The effects of emotional decline and emotional numbness are believed to increase confidence in dumolid drug users to help them focus more on completing an activity, such as public speaking or important presentations on campus or school.

People who abuse dumolid drugs have a perception that they are happy, focused, and excited just like being in the seventh heaven. But for others he may look sluggish, his coordination is less, fierce, and irritable. People who abuse dumolid drugs may also have bad memory and full amnesia from some events.

Sedatives are dangerous addictive drugs. The longer you use this medicine, the more you need it. The longer you abused dumolid drugs for recreational drugs without strict dosage, the body will build tolerance to the effects of these drugs. The drug tolerance ultimately makes you increasingly increasing the dose of more drugs to achieve the same effect of previous doses. Ultimately, this leads to dependence and abuse and dependence, which often occur within 4-6 weeks after first use.


Long-term dumoline drug abuse may be fatal


There is a compelling reason why the circulation and dosage of dummulic medicine are strictly regulated in the medical world. Most addictive drugs if taken long enough to cause depression. This is very common in sedatives.

The longer you use tranquilizers, the more you are susceptible to anxiety. This is because your body is fully adapted to the effects of the drug, so the level of stress and anxiety that was previously able to be effectively suppressed is actually doubling up, which further triggers the symptoms of depression.

The use of tranquilizers has also long debated can impair the brain's cognitive ability to learn. Not only does it impair the ability of visual-spatial comprehension, the speed of mind processing and perception as well as the ability to absorb verbal conversations while under the influence of drugs, but this decrease in capability does not fully return even after the person withdraws from drug use.

One of the most disturbing symptoms of long-term sedative use is depersonalization. This means you feel separate from the real world. It's hard to describe what depersonalization looks like, unless you've had it before. But in general reports from various patients with sedative addiction often say things like, "I do not feel real enough," or, "My arms do not feel connected to my body," or "When I'm in a crowded crowd, I feel My soul is detached from the body and I can see myself and those people from a point of view outside my body. "All of these strange descriptions mean the person is depersonalized.

Symptoms of a dumolid drug can cause a coma

Dependence can lead to symptoms of sakau and even seizures when the drug is stopped suddenly. There is a significant risk of seizures, strokes, heart attacks, or hallucinations if you stop taking the dumolant abruptly after a long period of dependency.

The symptoms of dumolid can be very bad and disturbing. Depersonalization usually occurs worse during the acute tobacco period. The symptoms of dumolid doses of tobacco are even said to be worse than the symptoms of heroin sakau.

And when dumolid drugs are misused with other drugs and / or taken with alcohol, the effect may be coma or even death.
Sponsor Ads: awewe

0 Response to "Caution, Drinking Long Term Dumolid Drugs Can Cause Coma"

Post a Comment